# SDR UPS02437922

- Difficulty date: March 23, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747123
- Aircraft serial: 19661
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT 2 EMERGENCY LIGHTS OUT ON MAIN CARGO DECK CEILING.  ONLY 2 LIGHT ASSY ARE REQUIRED PER MM 33-51-00 PAGE 501.  BOTH LIGHT ASSY OPS CHECK GOOD AT THIS TIME.
